EconPapers    
Economics at your fingertips  
 

Forward rate dependent Markovian transformations of the Heath-Jarrow-Morton term structure model

Carl Chiarella and Oh Kang Kwon ()
Additional contact information
Oh Kang Kwon: School of Finance and Economics, University of Technology Sydney, PO Box 123, Broadway, NSW 2007, Australia ; Manuscript

Finance and Stochastics, 2001, vol. 5, issue 2, 237-257

Abstract: In this paper, a class of forward rate dependent Markovian transformations of the Heath-Jarrow-Morton [16] term structure model are obtained by considering volatility processes that are solutions of linear ordinary differential equations. These transformations generalise the Markovian systems obtained by Carverhill [8], Ritchken and Sankarasubramanian [20], Bhar and Chiarella [1], and Inui and Kijima [18], and also generalise the bond price formulae obtained therein.

Keywords: Heath-Jarrow-Morton model; Markovian transformations; term structure of interest rates; bond price (search for similar items in EconPapers)
JEL-codes: E43 G12 G13 (search for similar items in EconPapers)
Date: 2001-04-10
Note: received: April 1999; final version received: March 2000
References: Add references at CitEc
Citations: View citations in EconPapers (33)

Downloads: (external link)
http://link.springer.de/link/service/journals/00780/papers/1005002/10050237.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
Working Paper: Forward Rate Dependent Markovian Transformations of the Heath-Jarrow-Morton Term Structure Model (1999) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:5:y:2001:i:2:p:237-257

Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2

Access Statistics for this article

Finance and Stochastics is currently edited by M. Schweizer

More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-22
Handle: RePEc:spr:finsto:v:5:y:2001:i:2:p:237-257